Just started taking and had immediate nausea, headache, and insomnia.
Hey there jneed. As kai said, you need to take this with food. I don't mean a shake, or anything liquid is going to help you. It must be solid in order for the med to grab onto it. Like a sandwich. Soda crackers help me prevent nausea, but you need to take your med with solid food. Maybe you can try this. I can't take Lamictal without something solid, or I get sick, too. Who knows, it might be work for you. You don't have anything to lose.
Take care and be happy,
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 1 answer
Posted 4 Nov 2011 • 1 answer
Posted 18 Dec 2012 • 1 answer
Posted 12 Mar 2016 • 0 answers
Posted 17 Aug 2016 • 1 answer